Three periodic solutions for pertubed second order Hamiltonian system

Giuseppe Rao, Giuseppe Cordaro

Risultato della ricerca: Article

Abstract

Three periodic solutions for perturbed second order Hamiltonian systems \begin{abstract} In this paper we study the existence of three distinct solutions for the following problem \begin{displaymath} \begin{array}{ll} -\ddot{u}+A(t)u=\nabla F(t,u)+\lambda \nabla G(t,u) & \mbox{a.e\ in\ } [0,T] \\ u(T)-u(0)=\dot{u}(T)-\dot{u}(0)=0, \end{array} \end{displaymath} where $\lambda\in \mathbb{R}$, $T$ is a real positive number, $A:[0,T]\rightarrow \mathbb{R}^{N}\times \mathbb{R}^{N}$ is a continuous map from the interval $[0,T]$ to the set of $N$-order symmetric matrices. We propose sufficient conditions only on the potential $F$. More precisely, we assume that $G$ satisfies only a usual growth condition which allows us to use a variational approach. \end{abstract}
Lingua originaleEnglish
pagine (da-a)1-8
RivistaNONLINEAR ANALYSIS
Volume2007
Stato di pubblicazionePublished - 2007

Fingerprint

Second Order Hamiltonian System
Periodic Solution
Variational Approach
Symmetric matrix
Distinct
Interval
Sufficient Conditions

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics
  • Analysis

Cita questo

Three periodic solutions for pertubed second order Hamiltonian system. / Rao, Giuseppe; Cordaro, Giuseppe.

In: NONLINEAR ANALYSIS, Vol. 2007, 2007, pag. 1-8.

Risultato della ricerca: Article

@article{7b990bea33d64dfe95ee006f4bf571d0,
title = "Three periodic solutions for pertubed second order Hamiltonian system",
abstract = "Three periodic solutions for perturbed second order Hamiltonian systems \begin{abstract} In this paper we study the existence of three distinct solutions for the following problem \begin{displaymath} \begin{array}{ll} -\ddot{u}+A(t)u=\nabla F(t,u)+\lambda \nabla G(t,u) & \mbox{a.e\ in\ } [0,T] \\ u(T)-u(0)=\dot{u}(T)-\dot{u}(0)=0, \end{array} \end{displaymath} where $\lambda\in \mathbb{R}$, $T$ is a real positive number, $A:[0,T]\rightarrow \mathbb{R}^{N}\times \mathbb{R}^{N}$ is a continuous map from the interval $[0,T]$ to the set of $N$-order symmetric matrices. We propose sufficient conditions only on the potential $F$. More precisely, we assume that $G$ satisfies only a usual growth condition which allows us to use a variational approach. \end{abstract}",
author = "Giuseppe Rao and Giuseppe Cordaro",
year = "2007",
language = "English",
volume = "2007",
pages = "1--8",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Ltd",

}

TY - JOUR

T1 - Three periodic solutions for pertubed second order Hamiltonian system

AU - Rao, Giuseppe

AU - Cordaro, Giuseppe

PY - 2007

Y1 - 2007

N2 - Three periodic solutions for perturbed second order Hamiltonian systems \begin{abstract} In this paper we study the existence of three distinct solutions for the following problem \begin{displaymath} \begin{array}{ll} -\ddot{u}+A(t)u=\nabla F(t,u)+\lambda \nabla G(t,u) & \mbox{a.e\ in\ } [0,T] \\ u(T)-u(0)=\dot{u}(T)-\dot{u}(0)=0, \end{array} \end{displaymath} where $\lambda\in \mathbb{R}$, $T$ is a real positive number, $A:[0,T]\rightarrow \mathbb{R}^{N}\times \mathbb{R}^{N}$ is a continuous map from the interval $[0,T]$ to the set of $N$-order symmetric matrices. We propose sufficient conditions only on the potential $F$. More precisely, we assume that $G$ satisfies only a usual growth condition which allows us to use a variational approach. \end{abstract}

AB - Three periodic solutions for perturbed second order Hamiltonian systems \begin{abstract} In this paper we study the existence of three distinct solutions for the following problem \begin{displaymath} \begin{array}{ll} -\ddot{u}+A(t)u=\nabla F(t,u)+\lambda \nabla G(t,u) & \mbox{a.e\ in\ } [0,T] \\ u(T)-u(0)=\dot{u}(T)-\dot{u}(0)=0, \end{array} \end{displaymath} where $\lambda\in \mathbb{R}$, $T$ is a real positive number, $A:[0,T]\rightarrow \mathbb{R}^{N}\times \mathbb{R}^{N}$ is a continuous map from the interval $[0,T]$ to the set of $N$-order symmetric matrices. We propose sufficient conditions only on the potential $F$. More precisely, we assume that $G$ satisfies only a usual growth condition which allows us to use a variational approach. \end{abstract}

UR - http://hdl.handle.net/10447/3572

M3 - Article

VL - 2007

SP - 1

EP - 8

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

ER -